# SDR SWAA2022060916649

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 52,863 hours, 31,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT LEFT OVER WING EXIT INOP.  RELAMPED LEFT OVERWING EXIT SIDEWALL LIGHT PER AMM 33-21-00. OPS CHECK GOOD.
